# SDR DL733961622

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 870-890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN (0.036 CLAD 2024-T3) UNDERNEATH THE VERTICAL STABILIZER FORWARD FAIRING FROM FS 870 TO 890 WAS FOUND WORN BEYOND B737-300 SRM 53-00-01 LIMITATIONS.  THE WEAR WAS FOUND TO HAVE A MAXIMUM DEPTH OF APPROXIMATELY 0.012.  ER/A WILL REPAIR THE DAMAGED AREA BY INSTALLING AN EXTERNAL DOUBLER.  IT IS NOT NECESSARY TO CUTOUT THE DAMAGED AREA DUE TO MAXIMUM DAMAGED AREA OF 0.012 STILL LEAVES 66 PERCENT OF SKIN THICKNESS.
